Open Access

A condition for generalized solutions of a parabolic problem for a Petrovskii system to be classical


Abstract

We obtain a new sufficient condition under which generalized solutions to a parabolic initial boundary-value problem for a Petrovskii system and the homogeneous Cauchy data are classical. The condition is formulated in terms of the belonging of the right-hand sides of the problem to some anisotropic Hörmander spaces.

Key words: Parabolic problem, Hörmander space, slowly varying function, generalized solution, classical solution.


Full Text





Article Information

TitleA condition for generalized solutions of a parabolic problem for a Petrovskii system to be classical
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 2, 111-118
DOIhttps://doi.org/10.31392/MFAT-npu26 2.2020.03
MilestonesReceived 18.05.2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Valerii Los
National Technical University of Ukraine Igor Sikorsky Kyiv Polytechnic Institute, Prospect Peremohy 37, 03056, Kyiv-56, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Valerii Los, A condition for generalized solutions of a parabolic problem for a Petrovskii system to be classical, Methods Funct. Anal. Topology 26 (2020), no. 2, 111-118.


BibTex

@article {MFAT1343,
    AUTHOR = {Valerii Los},
     TITLE = {A condition for generalized solutions of a parabolic problem for a Petrovskii system to be classical},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {2},
     PAGES = {111-118},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1343},
}


References

Coming Soon.

All Issues